# SDR ASAA2017102122413

- Difficulty date: October 21, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 883-1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RT INNER STUCTURE AT R2 DOOR CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1.   REMOVED AND REPLACED THE STUCTURE IAW  SRM 51-40-02,  DWG 147A8501, REV B.
